# SDR ASAA0641326

- Difficulty date: December 11, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- Aircraft time: 45,940 hours, 25,874 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601390
- Condition: Debonded
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IB CORNER FOUND DEBONDING ON THE RT NUMBER 6 SLAT.  REPAIRED NR 6 SLAT PER SRM 51 70 10.
